# SDR ASAA0080226

- Difficulty date: March 25, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 993612530
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, THE RIGHT HORIZONTAL FAIRING SUPPORT WAS FOUND WITH A SMALL CRACK EMANATING FROM AN ELONGATED NUTPLATE HOLE ON THE UPPER SECTION OF THE SUPPORT.  REPAIRED PER EA 5510-01094.  (M)
